Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Gordina, Maria / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year

IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

See all formats and pricing
More options …
Volume 27, Issue 4


Groups described by element numbers

Hermann Heineken
  • Department of Mathematics, University of Würzburg, Campus Hubland Nord, Emil-Fischer-Str. 30, 97074 Würzburg, Germany
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Francesco G. Russo
  • Department of Mathematics and Applied Mathematics, University of Cape Town, Private Bag X1, Rondebosch 7701, South Africa
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-07-05 | DOI: https://doi.org/10.1515/forum-2013-6005


Let G be a finite group and Le(G)={xGxe=1}, where e is a positive integer dividing |G|. How do bounds on |Le(G)| influence the structure of G? Meng and Shi [Arch. Math. (Basel) 96 (2011), 109–114] have answered this question for |Le(G)|2e. We generalize their contributions, considering the inequality |Le(G)|e2 and finding a new class of groups of whose we study the structural properties.

Keywords: Metacyclic groups; Frobenius' theorem; p-groups; Sylow subgroups

MSC: 20D10; 20D15; 20D60

About the article

Received: 2013-01-08

Revised: 2013-04-03

Published Online: 2013-07-05

Published in Print: 2015-07-01

Funding Source: IMPA and UFRJ

Award identifier / Grant number: CAPES ref. no. 061/2013

Funding Source: DEIM

Citation Information: Forum Mathematicum, Volume 27, Issue 4, Pages 1961–1977, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2013-6005.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Wei Meng
Communications in Algebra, 2017, Volume 45, Number 2, Page 660

Comments (0)

Please log in or register to comment.
Log in